Article citationsMore>>

M. Toorani and A. A. B. Shirazi, “Cryptanalysis of an Elliptic Curve-based Signcryption Scheme,” International Journal of Network Security, Vol. 10, No. 1, 2010, pp. 51-56.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.